`a`
Discrete and Continuous Dynamical Systems - Series B (DCDS-B)
 

Volume 22,Number 8,     October 2017

Special issue on nonautonomous hyperbolicity and related aspects

1

Preface    Pages : i - ii

Kenneth James Palmer and Christian Pötzsche

 Abstract       Full Text      Related Articles

2

Generalized exponential behavior and topological equivalence    Pages : 3023 - 3042

Luis Barreira,  Liviu Horia Popescu and Claudia Valls

 Abstract       References       Full Text      Related Articles

3

On the existence of solutions connecting IK singularities and impasse points in fully nonlinear RLC circuits    Pages : 3043 - 3061

Flaviano Battelli and Michal Fečkan

 Abstract       References       Full Text      Related Articles

4

Integral conditions for nonuniform $\mu$-dichotomy on the half-line    Pages : 3063 - 3077

António J.G. Bento,  Nicolae Lupa,  Mihail Megan and César M. Silva

 Abstract       References       Full Text      Related Articles

5

An instability theorem for nonlinear fractional differential systems    Pages : 3079 - 3090

Nguyen Dinh Cong,  Doan Thai Son,  Stefan Siegmund and Hoang The Tuan

 Abstract       References       Full Text      Related Articles

6

Limit cycles for regularized discontinuous dynamical systems with a hyperplane of discontinuity    Pages : 3091 - 3112

Luca Dieci,  Cinzia Elia and Dingheng Pi

 Abstract       References       Full Text      Related Articles

7

On analyticity for Lyapunov exponents of generic bounded linear random dynamical systems    Pages : 3113 - 3126

Doan Thai Son

 Abstract       References       Full Text      Related Articles

8

Dichotomy and periodic solutions to partial functional differential equations    Pages : 3127 - 3144

Nguyen Thieu Huy and Ngo Quy Dang

 Abstract       References       Full Text      Related Articles

9

Stable foliations near a traveling front for reaction diffusion systems    Pages : 3145 - 3165

Yuri Latushkin,  Roland Schnaubelt and Xinyao Yang

 Abstract       References       Full Text      Related Articles

10

Exponential stability for nonautonomous functional differential equations with state-dependent delay    Pages : 3167 - 3197

Ismael Maroto,  Carmen Núñez and Rafael Obaya

 Abstract       References       Full Text      Related Articles

11

Exponential trichotomy and $(r, p)$-admissibility for discrete dynamical systems    Pages : 3199 - 3220

Adina Luminiţa Sasu and Bogdan Sasu

 Abstract       References       Full Text      Related Articles

12

Monotone traveling waves in a general discrete model for populations    Pages : 3221 - 3234

Thuc Manh Le and Nguyen Van Minh

 Abstract       References       Full Text      Related Articles